# SDR DL73K011739

- Difficulty date: October 31, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 48,818 hours, 38,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568578
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE WEB, Y-CHORD AND STIFFENER OF THE FS 1016 BULKHEAD.  THE CORRODED AREAS WERE CUT OUT AND REPAIRS INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
